Korean J Anesthesiol Search

CLOSE


Search

  • HOME
  • Search
Anaphylaxis induced by sugammadex and sugammadex-rocuronium complex -a case report-
Shu Chung Choi, Sangbin Han, Jueun Kwak, Ji Yung Lee
Korean J Anesthesiol. 2020;73(4):342-346.   Published online October 17, 2019
Full textFull text    PubreaderPubReader    ePubePub    CrossRef-TDMCrossref - TDM    PDFPDF    PDFPDF(Korean)    
Intradermal skin tests for rocuronium and cisatracurium in patients with a history of allergy: a retrospective study
Yu Yil Kim, Ik Thae Kim, Sung In Shin, So Mang Yim
Korean J Anesthesiol. 2018;71(4):296-299.   Published online April 24, 2018
Full textFull text    PubreaderPubReader    ePubePub    CrossRef-TDMCrossref - TDM    PDFPDF    
Anaphylactic shock caused by intramuscular injection of midazolam during the perioperative period: a case report
Kyu Nam Kim, Dong Won Kim, Yeong Hun Sin, Soo Kyung Lee
Korean J Anesthesiol. 2016;69(5):510-513.   Published online August 18, 2016
Full textFull text    PubreaderPubReader    ePubePub    CrossRef-TDMCrossref - TDM    PDFPDF    
Suspected anaphylactic reaction associated with sugammadex: a case report
Jae Hwa Yoo, Soon Im Kim, Si Young Ok, Sun Young Park, Ana Cho, Yoo Mi Han, Mi Roung Jun
Korean J Anesthesiol. 2016;69(4):413-416.   Published online July 1, 2016
Full textFull text    PubreaderPubReader    ePubePub    CrossRef-TDMCrossref - TDM    PDFPDF    
Anaphylaxis following atropine administration during general anesthesia: a case report
Jaekyu Choi, Hyunchang Kim, Yun-Seok Jeon, Deok Man Hong
Korean J Anesthesiol. 2015;68(5):496-500.   Published online September 30, 2015
Full textFull text    PubreaderPubReader    CrossRef-TDMCrossref - TDM    PDFPDF    
Sudden cardiovascular collapse caused by severe anaphylaxis after cisatracurium use: a case report
Syn-Hae Yoon, Ji-Yeon Bang, Hyungseok Seo, Jun-Gol Song
Korean J Anesthesiol. 2014;67(6):412-415.   Published online December 29, 2014
Full textFull text    PubreaderPubReader    CrossRef-TDMCrossref - TDM    PDFPDF    
Anaphylactic reactions after cisatracurium administration in two patients -a report of two cases-
Yangin Yoon, Byungdoo Lee, Hyung-Seok Seo, Jiyoun Bang, Seung Il Ha, Jun-Gol Song
Korean J Anesthesiol. 2013;65(2):147-150.   Published online August 27, 2013
Full textFull text    PubreaderPubReader    CrossRef-TDMCrossref - TDM    PDFPDF    
Anaphylaxis induced by hydroxyethyl starch during general anesthesia -A case report-
Hyun Jee Kim, Sae Young Kim, Min Ju Oh, Jin Mo Kim
Korean J Anesthesiol. 2012;63(3):260-262.   Published online September 14, 2012
Full textFull text    PubreaderPubReader    CrossRef-TDMCrossref - TDM    PDFPDF    
Bilateral tension pneumothorax caused by an abrupt increase in airway pressure during cervical spine surgery in the prone position -A case report-
Jae-Young Lee, Joung Uk Kim, Eun-Hye An, Eun Song, Yu Mi Lee
Korean J Anesthesiol. 2011;60(5):373-376.   Published online May 31, 2011
Full textFull text    PubreaderPubReader    CrossRef-TDMCrossref - TDM    PDFPDF    
Anaphylaxis caused by latex surgical gloves immediately after starting surgery -A case report-
Min Jeong Lee, Sang-Hwan Do, Hyo-Seok Na, Mi-Hyun Kim, Young-Tae Jeon, Jung-Won Hwang
Korean J Anesthesiol. 2010;59(Suppl):S99-S102.   Published online December 31, 2010
Full textFull text    PubreaderPubReader    CrossRef-TDMCrossref - TDM    PDFPDF    
Rocuronium bromide induced anaphylaxis in a child -A case report-
Young Ho Jang, Sang Gyu Kim, Yong Hoon Son, Joon Mo Park
Korean J Anesthesiol. 2010;59(6):411-415.   Published online December 31, 2010
Full textFull text    PubreaderPubReader    CrossRef-TDMCrossref - TDM    PDFPDF    
Recurrent unilateral lung ventilation disorder in a patient that experienced rocuronium-induced anaphylactic bronchospasm during laparoscopic rectal surgery -A case report-
Won Joon Choi, Soo Il Choi, Jeong Min Mok, Hyun Soo Kim, Yun Hong Kim
Korean J Anesthesiol. 2010;59(4):275-278.   Published online October 21, 2010
Full textFull text    PubreaderPubReader    CrossRef-TDMCrossref - TDM    PDFPDF    
Anaphylactoid reaction after injection of ketorolac in a loading dose for patient-controlled analgesia -A case report-
Hyun Sik Chung, Eun Sung Kim, Young June You, Chul Soo Park
Korean J Anesthesiol. 2010;58(6):565-568.   Published online June 23, 2010
Full textFull text    PubreaderPubReader    CrossRef-TDMCrossref - TDM    PDFPDF    
Anaphylaxis with angioedema by rocuronium during induction of general anesthesia -A case report-
Won Ju Jeong, Woon Young Kim, Joo Hyung Son, Yoon-Sook Lee, Jae Hwan Kim, Young Cheol Park
Korean J Anesthesiol. 2010;58(4):391-395.   Published online April 26, 2010
Full textFull text    PubreaderPubReader    CrossRef-TDMCrossref - TDM    PDFPDF    
Intraoperative allergic reaction to fentanyl: A case report.
Jin Joo, Hyunmin Bae, Jaemin Lee
Korean J Anesthesiol. 2009;57(6):776-779.
PDFPDF    
  • Self-learning software tools for data analysis in meta-analysis. Korean J Anesthesiol. 2021;74:459-461
  • SCImago Journal & Country Rank


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2021 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next